Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 33, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 5:15 PM EDT for Robeson County, North Carolina. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 25, 2018, 6:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 116 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:30 PM EDT | TSTM WND DMG | 3 Nne Maxton, NC | ROBESON COUNTY WATER TREATMENT PLANT REPORTED LIMBS GREATER THAN 3 IN DIAMETER DOWN IN THE AREA. NUMEROUS OTHER LIMBS AND DIME-SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
756
WUUS52 KILM 252115
SVRILM
NCC155-252215-
/O.NEW.KILM.SV.W.0033.180625T2115Z-180625T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
515 PM EDT MON JUN 25 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern Robeson County in southeastern North Carolina...
* Until 615 PM EDT.
* At 515 PM EDT, a severe thunderstorm was located over Maxton, or 9
miles southeast of Laurinburg, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Red Springs, Pembroke, Maxton, Buie, Wakulla, Raemon, Purvis,
Prospect, Elrod, Mcdonald and Raynham.
This includes the following highways...
Interstate 74 near mile marker 191, between mile markers 208 and
203, and between mile markers 192 and 200.
Interstate 95 IN North Carolina between mile markers 8 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
3468 7941 3477 7933 3480 7935 3481 7935
3482 7936 3484 7935
TIME...MOT...LOC 2115Z 289DEG 13KT 3470 7931
HAIL...1.00IN
WIND...60MPH
$$
TRA3 follow-up statements
455
WWUS52 KILM 252130 RRA
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
530 PM EDT MON JUN 25 2018
NCC155-252215-
/O.CON.KILM.SV.W.0033.000000T0000Z-180625T2215Z/
Robeson NC-
530 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN ROBESON COUNTY...
At 530 PM EDT, a severe thunderstorm was located near Pembroke, or 9
miles southwest of Red Springs, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Red Springs, Pembroke, Maxton, Buie, Wakulla, Raemon, Purvis,
Prospect, Elrod, Mcdonald and Raynham.
This includes the following highways...
Interstate 74 near mile marker 191, between mile markers 208 and
203, and between mile markers 192 and 200.
Interstate 95 IN North Carolina between mile markers 8 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
3468 7941 3477 7933 3480 7935 3481 7935
3482 7936 3484 7935
TIME...MOT...LOC 2130Z 289DEG 13KT 3468 7926
HAIL...1.00IN
WIND...60MPH
$$
JDW300
WWUS52 KILM 252150
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
550 PM EDT MON JUN 25 2018
NCC155-252215-
/O.CON.KILM.SV.W.0033.000000T0000Z-180625T2215Z/
Robeson NC-
550 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN ROBESON COUNTY...
At 549 PM EDT, a severe thunderstorm was located over Pembroke, or 9
miles west of Lumberton, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Red Springs, Pembroke, Maxton, Buie, Wakulla, Raemon, Purvis,
Prospect, Elrod, Mcdonald and Raynham.
This includes the following highways...
Interstate 74 near mile marker 191, between mile markers 208 and
203, and between mile markers 192 and 200.
Interstate 95 IN North Carolina between mile markers 8 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
3468 7941 3477 7933 3480 7935 3481 7935
3482 7936 3484 7935
TIME...MOT...LOC 2149Z 289DEG 13KT 3466 7918
HAIL...1.00IN
WIND...60MPH
$$
JDW733
WWUS52 KILM 252214
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
614 PM EDT MON JUN 25 2018
NCC155-252224-
/O.EXP.KILM.SV.W.0033.000000T0000Z-180625T2215Z/
Robeson NC-
614 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROBESON COUNTY
WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina.
LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
3468 7941 3477 7933 3480 7935 3481 7935
3482 7936 3484 7935
TIME...MOT...LOC 2214Z 289DEG 13KT 3463 7908
$$
SHKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 25, 4:05 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 405 PM EDT Mon Jun 25 2018 .SYNOPSIS... A weak front will remain stalled over the area through Tuesday before Atlantic high pressure rebuilds. Another front may drop into the area Friday before dissipating. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect for the entire area until 10 PM tonight. A cold front is currently moving south into the area. Based on surface observations, it appears the location of the front as of 4 PM is near the NC/SC border. Convection is currently being driven in two different locations. The first is for the coastal counties, due to the sea breeze moving inland. The second is further inland, which is due to a mid-level impulse approaching from the west. The expectation is for convection to increase for both areas, with the inland convection becoming more dominant as we head into the evening. There is plenty of instability in place, especially with temperatures well into the 90s and dew points in the lower 70s. SPC Mesoscale Analysis currently shows MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA. MLCAPEs are forecasted to increase over the next few hours with a band ~3,000 J/kg across the southernmost tier of the CWA and along the coast. Low level lapse rates are steep, up to 8 C/km. PWATs are also around 2". All of these and more will help increase the convective potential over the upcoming hours. The main threat will be damaging winds. But small hail will also be possible. Heavy rain should also be expected in these storms. Though, they appear to be moving at a decent rate, which will help to limit the flooding potential. However, any training or backbuilding of storms over the same locations would cause issues. The POPs generally reflect the timing of multiple CAMs and radar trends. The worst conditions are expected in the evening, then improving as the bulk of activity moves offshore. Though, remnant showers should persist well into the night, especially for the coastal counties. Overnight lows will generally range from 70-75 degrees. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... A relatively active pattern is likely to persist into Tuesday as a weak front remains stalled over eastern NC while a series of upper shortwaves move through the area. Somewhat drier, more stable air will shift in from the north as surface high pressure builds down the Eastern Seaboard. Better instability will exist across the SC Pee Dee region which will be south of the front. We show 40-50% PoPs Tuesday into Tuesday evening, diminishing Tuesday night as the greatest upper vorticity energy moves southeast of the area. A marginal severe threat will exist mainly along the NC/SC border and the Pee Dee region where the best instability will exist. High temps will be noticeably cooler given the weak cold air advection. Temps will top out in the upper 80s with heat indices in the mid to upper 90s. Temperatures will gradually warm Wednesday through Thursday as the upper ridge builds toward the eastern United States. Mainly diurnal convection is expected each day with the sea breeze the main driver, though weak shortwave energy could also drive some convection. Heat indices may be back above Heat Advisory criteria again on Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A large upper ridge will build over the area Thursday night through Sunday before shifting east of the area early next week. Hot and muggy conditions are expected through Sunday, with the potential for Heat Advisories. Mainly diurnal convection is anticipated each day. Slightly cooler temps will occur Monday into Tuesday as stronger onshore flow develops. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 18Z...Radar shows two areas of convection developing this afternoon, one along the sea breeze and another far inland. The threat for thunderstorm impacts to the airports will increase this evening and tonight as a mid-level disturbance combines with a southward moving cold front. TEMPO IFR within severe convection is possible. The bulk of the convection is expected to shift offshore late this evening and overnight, allowing for improving conditions. Winds are likely to shift to northwest or even north late in the period. Extended Outlook...Scattered showers and tstms will affect all terminals Tuesday into Tuesday night. Brief period of MVFR ceilings possible at NC terminals Tue night. Otherwise mainly VFR outside brief restrictions in scattered showers/tstms. && .MARINE... NEAR TERM /THROUGH TONIGHT/... A cold front will move south into the area, then stall over the coastal waters. North of the front, expect light winds, generally from the north. South of the front, expect light winds, generally from the south. Seas will range from 2-3 ft. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Brief period of E to NE flow over the NC waters Tuesday into Tuesday night before Atlantic high pressure rebuilds and flow becomes southerly. LONG TERM /THURSDAY THROUGH FRIDAY/... SW flow Thursday into Thursday night, becoming variable Friday as a weak front drops into the waters. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...99 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...99 MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 113 PM EDT Mon Jun 25 2018 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 261715- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is marginal risk for excessive rainfall and localized flash flooding potential on Tuesday. Heat index values could reach 100 to 105 degrees Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. AMZ250-252-254-256-261715- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 25, 3:57 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
357 PM EDT MON JUN 25 2018
SCZ017-023-252030-
Marlboro-Darlington-
357 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DARLINGTON AND
SOUTHWESTERN MARLBORO COUNTIES...
At 356 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Auburn, or near Darlington, moving southeast
at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of this storm include...
Hartsville, Darlington, North Hartsville, Dovesville, Mechanicsville,
Mont Clare, Darlington Raceway and Auburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3449 8005 3449 8002 3450 7998 3449 7996
3449 7988 3454 7983 3456 7982 3452 7974
3432 7963 3429 7970 3430 7973 3427 7974
3425 7978 3425 7980 3418 7993 3442 8018
TIME...MOT...LOC 1956Z 319DEG 9KT 3433 7996
NEDLocal storm report, Jun 25, 4:21 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 2 WNW CLIO 34.59N 79.58W
06/25/2018 MARLBORO SC LAW ENFORCEMENT
TREE REPORTED DOWN ALONG SC HIGHWAY 9 AT CLIO COUNTRY
CLUB.
&&
EVENT NUMBER ILM1800001Special weather statement, Jun 25, 4:47 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
447 PM EDT MON JUN 25 2018
SCZ032-252115-
Florence-
447 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN FLORENCE
COUNTY...
At 447 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Mars Bluff, or near Florence, moving east at
10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Florence, Quinby, Claussen and Mars Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
&&
LAT...LON 3417 7993 3425 7979 3425 7975 3429 7973
3429 7967 3430 7962 3429 7960 3419 7957
3418 7957 3417 7956 3411 7954 3406 7985
TIME...MOT...LOC 2047Z 267DEG 9KT 3418 7970
NEDLocal storm report, Jun 25, 4:56 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 3 SSE QUINBY 34.19N 79.72W
06/25/2018 M56 MPH FLORENCE SC ASOS
KFLO ASOS REPORTED PEAK GUST OF 49 KTS.
&&
EVENT NUMBER ILM1800002
JRLSpecial weather statement, Jun 25, 5:02 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington NC
502 PM EDT MON JUN 25 2018
SCZ054>056-058-252145-
Coastal Georgetown SC-Coastal Horry SC-Inland Georgetown SC-
Central Horry SC-
502 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN GEORGETOWN AND
SOUTHWESTERN HORRY COUNTIES UNTIL 545 PM EDT...
At 501 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dongola, or 10 miles west of Socastee, moving south at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murrells Inlet, Plantersville, Burgess, Yauhannah, Bucksport and
Waccamaw Community Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3354 7938 3371 7927 3371 7924 3370 7925
3369 7923 3371 7919 3373 7919 3375 7922
3377 7911 3353 7903
TIME...MOT...LOC 2101Z 006DEG 9KT 3370 7918
JDWSpecial weather statement, Jun 25, 5:06 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington NC
506 PM EDT MON JUN 25 2018
SCZ054-055-058-252145-
Coastal Horry SC-Inland Georgetown SC-Central Horry SC-
506 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GEORGETOWN AND
SOUTHERN HORRY COUNTIES UNTIL 545 PM EDT...
At 506 PM EDT, Doppler radar was tracking a strong thunderstorm over
Yauhannah, or 11 miles northwest of Murrells Inlet, moving southeast
at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dongola, Plantersville, Burgess, Yauhannah and Bucksport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3370 7934 3372 7929 3372 7927 3370 7927
3371 7924 3369 7925 3370 7920 3372 7919
3375 7922 3379 7913 3361 7900 3357 7909
3358 7910 3361 7910 3360 7911 3361 7912
3354 7918 3352 7921
TIME...MOT...LOC 2106Z 328DEG 13KT 3367 7920
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:20 PM EDT | Special Weather Statement | ILM | Columbus | 55 min |
| Jun 24, 8:34 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 41 min |
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 47 min |
| Jun 24, 9:11 PM EDT | Special Weather Statement | ILM | Bladen | 64 min |
| Jun 24, 9:16 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 59 min |
| Jun 24, 9:27 PM EDT | Special Weather Statement | ILM | Pender | 48 min |
| Jun 24, 9:33 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 57 min |
| Jun 24, 9:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Pender | 63 min |
| Jun 24, 10:26 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover, Pender | 64 min |
| Jun 24, 10:50 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 33 min |
| Jun 24, 11:17 PM EDT | Special Weather Statement | ILM | Pender | 28 min |
| Jun 24, 11:23 PM EDT | Special Weather Statement | ILM | New Hanover | 37 min |
| Jun 24, 11:31 PM EDT | Special Marine Warning | ILM | 29 min | |
| Jun 24, 11:54 PM EDT | Special Weather Statement | ILM | New Hanover | 51 min |
| Jun 25, 12:29 AM EDT | Special Marine Warning | ILM | 61 min | |
| Jun 25, 1:22 AM EDT | Special Marine Warning | ILM | 23 min | |
| Jun 25, 3:41 PM EDT | Special Weather Statement | ILM | Robeson | 34 min |
| Jun 25, 5:27 PM EDT | Special Weather Statement | ILM | Brunswick | 63 min |
| Jun 25, 6:13 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 62 min |
| Jun 25, 6:18 PM EDT | Special Weather Statement | ILM | Robeson | 57 min |
| Jun 25, 6:38 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 67 min |
| Jun 25, 7:05 PM EDT | Special Weather Statement | ILM | New Hanover | 25 min |
| Jun 25, 7:23 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 52 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | ILM | Brunswick | 57 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.